# SDR IPXA09855369

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 5773863125
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F1-11 REPAIR AT STA 167 TO STA 176 L28L TO L30L LOCATED WITHIN RVSM CRITICAL AREA.  REF AMM 34-12-02-2 FIG 203 SHT 01.  REPAIR ACCOMPLISHED PER REO-G12622 REV A AND EO DC8-5330-32802-A.
